# SDR 99ZZZX3389

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Transponder
- Part number: 6229210004
- Condition: Failed
- Location: E/E Bay
- Part time: 529 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER WAS HARD FAILED.  REPLACED WITH SERVICEABLE UNIT.
